# SDR CA100901005

- Difficulty date: August 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Pilats PC1247
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 2140 · Heating System
- Part: Fan
- Condition: Obstructed
- Location: Heater
- Part time: 1,789 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CREW REPORTED CABIN FAN CIRCUIT BREAKER POPPED.  C/B RESET WITH ANOTHER POP. THE CABIN FAN BREAKER IS THE POWER SOURCE FOR THE AUXILLARY HEATING FAN LOCATED UNDER THE REAR CABIN FLOOR .  WHILE TROUBLESHOOTING, A BAGGAGE TAG FROM A PASSENGERS BAG WAS FOUND JAMMED IN THE INLET OF THE FAN AND CAUSING THE BREAKER TO POP.  FURTHER INVESTIGATION REVEALED THE INLET GRATE ABOVE THE CABIN FLOOR IN THE AFT FUSELAGE DOES NOT HAVE A SCREEN INSTALLED AND THUS ALLOWING SMALL OBJECTS TO BE PULLED INTO THE HEATER FAN WHEN OPERATING.  THE HEATER HAS AN ELEMENT THAT COULD CAUSE SMOKE OR FIRE IF THE PAPER BAGGAGE TAG HAD PASSED THROUGH THE FAN ASSY.  HEATER SYS TESTED SERVICABLE AFTER REMOVAL OF DEBRIS.
